# SDR QXEA0002997

- Difficulty date: October 31, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- EXCESSIVE GAPS UNDER HI-LOCK COLLARS AT UPPER END OF NR 3 LEFT HAND WINDOW POST.REPAIRED IAW FOKKER SRM 51-30-02.
